Probabilistic properties of topologies of finite metric spaces' minimal fillings

Research output: Contribution to journalArticlepeer-review

Abstract

In this work, we provide a way to introduce a probability measure on the space of minimal fillings of finite additive metric spaces as well as an algorithm for its computation. The values of probability, got from the analytical solution, coincide with the computer simulation for the computed cases. Also the built technique makes possible to find the asymptotic of the ratio for families of graph structures.

Original languageEnglish
Pages (from-to)181-196
Number of pages16
JournalFundamental and Applied Mathematics
Volume18
Issue number2
Publication statusPublished - 1 Jan 2013
Externally publishedYes

Fingerprint

Dive into the research topics of 'Probabilistic properties of topologies of finite metric spaces' minimal fillings'. Together they form a unique fingerprint.

Cite this